PuSH - Publikationsserver des Helmholtz Zentrums München

Christensen, O.* ; Massopust, P.

Exponential B-splines and the partition of unity property.

Adv. Comput. Math. 37, 301-318 (2012)
DOI Verlagsversion bestellen
Open Access Green möglich sobald Postprint bei der ZB eingereicht worden ist.
We provide an explicit formula for a large class of exponential B-splines. Also, we characterize the cases where the integer-translates of an exponential B-spline form a partition of unity up to a multiplicative constant. As an application of this result we  construcct explicitly given pairs of dual Gabor frames.
Altmetric
Weitere Metriken?
Zusatzinfos bearbeiten [➜Einloggen]
Publikationstyp Artikel: Journalartikel
Dokumenttyp Wissenschaftlicher Artikel
Schlagwörter Frames; Dual frames; Exponential B-slines; INTERPOLATION; ALGORITHMS
ISSN (print) / ISBN 1019-7168
e-ISSN 1572-9044
Quellenangaben Band: 37, Heft: 3, Seiten: 301-318 Artikelnummer: , Supplement: ,
Verlag Springer
Begutachtungsstatus Peer reviewed